# SDR CALA2015110600895

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LT FRAME IS DENTED AT STATION 660, ABOVE STRINGER 23L, D9244 WAS USED FOR SCEPTER ENTRY ONLY.  CUT OUT DAMAGED AREA & INSTALLED REPAIR DOUBLER & INITIATED A ZONE 2 DIP TO INSPECT FRAME REPAIR AT 25000 FLIGHT CYCLE AFTER INSTALLATION OR 50000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST.  REPEAT INSPECTION AT 11000, CONTROL NUMBER 3831 3 IAW SRM 53-00-07 REPAIR 5.
